

STREET SKATEBOARDING ROME 2023, JUNE 18-JUNE 25



## **EVENT SCHEDULE**

Version 1

|      | ACCREDITATION OFFICE - Credential Pick Up |               |  |  |  |
|------|---|---------------|--|--|--|
| June | 17th                                      | 15:00 - 19:00 |  |  |  |
|      | 18th                                      | 8:30 - 18:00  | Please complete your Event Check-in and                |  |  |
|      | 19th                                      | 8:30 - 18:00  | collect your credential at the<br>Accreditation Office |  |  |
|      | 20th                                      | 8:30 - 19:00  |  |  |  |

|       | <u>Sunday June 18th &amp; Monday June 19th - Women's &amp; Men's Practices</u> |               |                                |  |  |  |
|-------|--|---------------|--------------------------------|--|--|--|
| 9:00  | 9:45   | Women Group 1 |                                |  |  |  |
| 9:50  | 10:35  | Men Group 1   |                                |  |  |  |
| 10:40 | 11:25  | Women Group 2 |                                |  |  |  |
| 11:30 | 12:15  | Men Group 2   |                                |  |  |  |
| 12:20 | 13:05  | Women Group 3 |                                |  |  |  |
| 13:10 | 13:55  | Men Group 3   | 15 minutos Drastisos por hoat  |  |  |  |
| 14:00 | 14:45  | Women Group 4 | 45 minutes Practices per heat. |  |  |  |
| 14:50 | 15:35  | Men Group 4   |                                |  |  |  |
| 15:40 | 16:25  | Men Group 5   |                                |  |  |  |
| 16:30 | 17:15  | Men Group 6   |                                |  |  |  |
| 17:20 | 18:05  | Men Group 7   |                                |  |  |  |
| 18:10 | 18:55  | Men Group 8   |                                |  |  |  |

| Information/Technical Meeting on Monday June 19th |       |                            |  |
|---|-------|----------------------------|--|
| Information/Technical Will be held at the venue.  |       | Will be held at the venue. |  |
| 19:15   | 20:15 | Meeting                    | Exact place to be announced on Infinity. |

| Notes: | Subject | to | changes |
|--------|---------|----|---------|
|--------|---------|----|---------|

SKBSCH







| Tue   | sday Ju | ne 20th - Women's & Men's P                           | ractices + Pre-Seeded Practices (W/M)  |  |
|-------|---------|---|--|--|
| 9:00  | 9:45    | Women Group 1   |  |  |
| 9:50  | 10:35   | Men Group 1   |  |  |
| 10:40 | 11:25   | Women Group 2   |  |  |
| 11:30 | 12:15   | Men Group 2   |  |  |
| 12:20 | 13:05   | Women Group 3   |  |  |
| 13:10 | 13:55   | Men Group 3   | 45 minutes Drastings non hast          |  |
| 14:00 | 14:45   | Women Group 4   | 45 minutes Practices per heat.         |  |
| 14:50 | 15:35   | Men Group 4   |  |  |
| 15:40 | 16:25   | Men Group 5   |  |  |
| 16:30 | 17:15   | Men Group 6   |  |  |
| 17:20 | 18:05   | Men Group 7   |  |  |
| 18:10 | 18:55   | Men Group 8   |  |  |
| 19:00 | 19:45   | Women Pre-Seeded<br>Practice 1<br>OWSR TOP 5 Athletes | 45 minutes Practice per gender for the |  |
| 19:50 | 20:35   | Men Pre-Seeded Practice 1<br>OWSR TOP 5 Athletes      | top 5 OWSR ranked skaters              |  |







| <u>Wednesday June 21st - Women's Qualifier + Pre-Seeded Practices (W/M)</u> |       |   |  |  |
|---|-------|---|--|--|
| 9:00  | 9:10  | Women Heat 1 Warm Up                                  |  |  |
| 9:10  | 10:20 | Women Heat 1 Qualifier                                |  |  |
| 10:25   | 10:35 | Women Heat 2 Warm Up                                  | Warm up: 10 minutes before each heat.  |  |
| 10:35   | 11:45 | Women Heat 2 Qualifier                                | Competition: 2 runs, 45 seconds each,  |  |
| 11:50   | 12:00 | Women Heat 3 Warm Up                                  | full time.                             |  |
| 12:00   | 13:10 | Women Heat 3 Qualifier                                | Best run counts.                       |  |
| 13:15   | 13:25 | Women Heat 4 Warm Up                                  |  |  |
| 13:25   | 14:35 | Women Heat 4 Qualifier                                |  |  |
| 15:30   | 16:15 | Women Pre-Seeded<br>Practice 2<br>OWSR TOP 5 Athletes | 45 minutes Practice per gender for the |  |
| 16:20   | 17:05 | Men Pre-Seeded Practice 2<br>OWSR TOP 5 Athletes      | top 5 OWSR ranked skaters              |  |







Version 1

|       | Thurs | day June 22nd - Men's Qualif                          | ier + Pre-Seeded Practices (W/M)       |
|-------|-------|---|--|
| 9:00  | 9:10  | Men Heat 1 Warm Up                                    |  |
| 9:10  | 10:20 | Men Heat 1 Qualifier                                  |  |
| 10:25 | 10:35 | Men Heat 2 Warm Up                                    |  |
| 10:35 | 11:45 | Men Heat 2 Qualifier                                  |  |
| 11:50 | 12:00 | Men Heat 3 Warm Up                                    |  |
| 12:00 | 13:10 | Men Heat 3 Qualifier                                  |  |
| 13:15 | 13:25 | Men Heat 4 Warm Up                                    | Warm up: 10 minutes before each heat.  |
| 13:25 | 14:35 | Men Heat 4 Qualifier                                  | Competition: 2 runs, 45 seconds each,  |
| 14:40 | 14:50 | Men Heat 5 Warm Up                                    | full time.                             |
| 14:50 | 16:00 | Men Heat 5 Qualifier                                  | Best run counts.                       |
| 16:05 | 16:15 | Men Heat 6 Warm Up                                    |  |
| 16:15 | 17:25 | Men Heat 6 Qualifier                                  |  |
| 17:30 | 17:40 | Men Heat 7 Warm Up                                    |  |
| 17:40 | 18:50 | Men Heat 7 Qualifier                                  |  |
| 18:55 | 19:05 | Men Heat 8 Warm Up                                    |  |
| 19:05 | 20:15 | Men Heat 8 Qualifier                                  |  |
| 20:20 | 21:05 | Women Pre-Seeded<br>Practice 3<br>OWSR TOP 5 Athletes | 45 minutes Practice per gender for the |
| 21:10 | 21:55 | Men Pre-Seeded Practice 3<br>OWSR TOP 5 Athletes      | top 5 OWSR ranked skaters              |

SKBSCH





STREET SKATEBOARDING ROME 2023, JUNE 18-JUNE 25



# **EVENT SCHEDULE**

|       | Friday June 23rd - Women's & Mens Quarterfinal |   |                                       |  |  |
|-------|--|---|---------------------------------------|--|--|
| 11:00 | 11:45  | Women Group 1 (Heat 1 &<br>2) Quarterfinal Practice | 45 minutes Practices per group        |  |  |
| 11:50 | 12:35  | Women Group 2 (Heat 3 &<br>4) Quarterfinal Practice | (16 skaters)                          |  |  |
| 12:45 | 12:55  | Women Heat 1 Warm up                                |                                       |  |  |
| 12:55 | 13:25  | Women Heat 1 Quarterfinal                           |                                       |  |  |
| 13:30 | 13:40  | Women Heat 2 Warm up                                | Warm up: 10 minutes before each heat. |  |  |
| 13:40 | 14:10  | Women Heat 2 Quarterfinal                           | Competition: 2 runs, 45 seconds each, |  |  |
| 14:15 | 14:25  | Women Heat 3 Warm up                                | full time.                            |  |  |
| 14:25 | 14:55  | Women Heat 3 Quarterfinal                           | Best run counts.                      |  |  |
| 15:00 | 15:10  | Women Heat 4 Warm up                                |                                       |  |  |
| 15:10 | 15:40  | Women Heat 4 Quarterfinal                           |                                       |  |  |
| 15:40 | 16:30  | Ticketing Session Change                            |                                       |  |  |
| 16:30 | 17:15  | Men Group 1 (Heat 1 & 2)<br>Quarterfinal Practice   | 45 minutes Practices per group        |  |  |
| 17:20 | 18:05  | Men Group 2 (Heat 3 & 4)<br>Quarterfinal Practice   | (16 skaters)                          |  |  |
| 18:15 | 18:25  | Men Heat 1 Warm up                                  |                                       |  |  |
| 18:25 | 18:55  | Men Heat 1 Quarterfinal                             |                                       |  |  |
| 19:00 | 19:10  | Men Heat 2 Warm up                                  | Warm up: 10 minutes before each heat. |  |  |
| 19:10 | 19:40  | Men Heat 2 Quarterfinal                             | Competition: 2 runs, 45 seconds each, |  |  |
| 19:45 | 19:55  | Men Heat 3 Warm up                                  | full time.                            |  |  |
| 19:55 | 20:25  | Men Heat 3 Quarterfinal                             | Best run counts.                      |  |  |
| 20:30 | 20:40  | Men Heat 4 Warm up                                  |                                       |  |  |
| 20:40 | 21:10  | Men Heat 4 Quarterfinal                             |                                       |  |  |







| Saturday June 24th - Women's & Mens Semifinal |       |                                    |  |  |
|---|-------|------------------------------------|--|--|
| 12:15   | 13:00 | Women Heat 1 Semifinal<br>Practice |  |  |
| 13:05   | 13:50 | Women Heat 2 Semifinal<br>Practice | 45 minutes Practices per heat (8   |  |
| 13:55   | 14:40 | Men Heat 1 Semifinal<br>Practice   | skaters)   |  |
| 14:45   | 15:30 | Men Heat 2 Semifinal<br>Practice   |  |  |
| 15:55   | 16:05 | Women Heat 1 Semifinal<br>Warm up  | Warm up: 10 minutes before each heat.  |  |
| 16:05   | 17:15 | Women Heat 1 Semifinal             | 2/5/3 Format   |  |
| 17:20   | 17:30 | Women Heat 2 Semifinal<br>Warm up  | Competition: 2 runs, 45 seconds each,<br>full time + 5 trick attempts.<br>Best run + 2 best tricks counts. |  |
| 17:30   | 18:40 | Women Heat 2 Semifinal             |  |  |
| 18:40   | 19:25 | Ticke                              | ting Session Change  |  |
| 19:25   | 19:35 | Men Heat 1 Semifinal<br>Warm up    | Warm up: 10 minutes before each heat.  |  |
| 19:35   | 20:45 | Men Heat 1 Semifinal               | 2/5/3 Format<br>Competition: 2 runs, 45 seconds each,  |  |
| 20:50   | 21:00 | Men Heat 2 Semifinal<br>Warm up    | full time + 5 trick attempts.<br>Best run + 2 best tricks counts.  |  |
| 21:00   | 22:10 | Men Heat 2 Semifinal               |  |  |



STREET SKATEBOARDING ROME 2023, JUNE 18-JUNE 25



## **EVENT SCHEDULE**

| Sunday June 25th - Women's & Men's Final |       |                      |                                       |  |
|--|-------|----------------------|---------------------------------------|--|
| 17:00                                    | 18:00 | Women Final Practice | 60 minutes Practices per heat         |  |
| 18:05                                    | 19:05 | Men Final Practice   | (8 skaters)                           |  |
| 19:25                                    | 19:35 | Women Final Warm up  |                                       |  |
| 19:35                                    | 20:45 | Women Final          | Warm up: 10 minutes before each heat. |  |
| 20:55                                    | 21:05 | Men Final Warm up    | 2/5/3 Format                          |  |
| 21:05                                    | 22:15 | Men Final            |                                       |  |
| 22:25                                    | 22:35 | Awards Ceremony      |                                       |  |